# SDR UIEA200600027

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B0109429
- Condition: Cracked
- Location: Ws 1516
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DRY BAY - LOWER CHORD OF RIB AT WS 1516 IS CRACKED IN TWO PLACES.  REPLACED LOWER CHORD OF RIB IAW SB 747-2221 FIG 5.
